# SDR USAA2012052400020

- Difficulty date: April 6, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK IN FUSELAGE FRAME AT FASTENER HOLE AT BS 907 BETWEEN S8L TO S9L. REPAIRED FUSELAGE FRAME AT BS 907 BETWEEN S8L TO S9L IAW TYPICAL REPAIR TR737-5310-10-0287.
